# SDR SWIA2020022748854

- Difficulty date: February 7, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 14,801 hours, 7,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN L/H O/B DOUBLER BETWEEN FR.87-88.   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED CORRODED LH O/B DOUBLER BETWEEN FR87-88 REF SRM. SEE CONTINUATION CARD FOR DETAILS.
